# SDR QXEA0000573

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT INBOARD GEAR DOOR AFT FRAME IS CRACKED AT OUTBOARD END IN RADIUS.  REPLACED OUTBOARD END FRAME IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
